# SDR ASAA2019062329827

- Difficulty date: June 23, 2019
- Submitted: July 23, 2019
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 45,032 hours, 13,516 cycles
- System (JASC): 4997 · APU System Wiring
- Part: Converter
- Part number: 1152466250
- Part serial: 115246602315
- Condition: Failed
- Location: Apu Starter Gen
- Part time: 24,904 hours, 8,044 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU GEN FAILED DURING PUSHBACK. GROUNDED - YES.  REMOVED AND REPLACED APU STARTER GENERATOR IAW AMM 49-41-21. COMPLIED WITH FIM 24-21 TASK 820. FOUND BAD START CONVERTER UNIT. REMOVED AND REPLACED START CONVERTER UNIT AND OPS CHECK GOOD IAW AMM 49-41-61 APU BITE CHECK GOOD IAW AMM 49-61-00-700-801. APU START GENERATOR INSTALLATION TEST GOOD PER AMM 49-41-21-400-801.
